Annals of Mathematical Statistics

A Matrix Arising in Correlation Theory

H. M. Bacon

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 3 (1948), 422-424.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730211

Digital Object Identifier
doi:10.1214/aoms/1177730211

Mathematical Reviews number (MathSciNet)
MR26026

Zentralblatt MATH identifier
0031.36704

JSTOR
links.jstor.org

Citation

Bacon, H. M. A Matrix Arising in Correlation Theory. Ann. Math. Statist. 19 (1948), no. 3, 422--424. doi:10.1214/aoms/1177730211. https://projecteuclid.org/euclid.aoms/1177730211


Export citation